# SDR JJBA20140124014

- Difficulty date: January 24, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 32,299 hours, 44,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 & NR 3 CEILING EMERGENCY LIGHTS FAIL TO ILLUMINATE DURING TEST.  RAN ENGS & CHARGED SYSTEM.
